Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 13, No.3 (2020)

  1. Coefficient bounds for subclasses of bi-univalent functions defined by fractional derivative operator
    S. S. Eker, B. Şeker, S. Ece
    Abstract | PDF |
  2. Semitotal domination of Harary graphs
    Z. Kartal, A. Aytaç
    Abstract | PDF |
  3. The fractional Green’s function by Babenko’s approach
    Chenkuan Li, Changpin Li
    Abstract | PDF |
  4. New existence criterion of infinitely many solutions for partial discrete Dirichlet problems
    F. Gharehgazlouei, Sh. Heidarkhani
    Abstract | PDF |
  5. Meromorphic solutions of some non-linear q-shift difference equationsR. S. Dyavanal, J. B. Muttagi and Shilpa N.
    Abstract | PDF |
  6. Fractional integral inequalities for generalized convexityA. Kashuri, M. A. Ali, M. Abbas, H. Budak, M. Z. Sarikaya
    Abstract | PDF |
  7. Some curvature properties on Lorentzian β-Kenmotsu manifold with a semi-symmetric semi-metric connection
    S. Kishor, P. Verma
    Abstract | PDF |
  8. Third order differential subordination and superordination results for analytic functions involving the Hohlov operator
    A. K. Mishra, A. Prajapati, P. Gochhayat
    Abstract | PDF |
  9. Smarandache curves according to the Sabban frame belonging to spherical indicatrix curve of the Salkowski curve
    S. Şenyurt, B. Öztürk
    Abstract | PDF |
  10. A new reliable method and its convergence for nonlinear second-order fractional differential equations
    A. Khalouta, A. Kadem
    Abstract | PDF |
  11. Generalized multivalued integral type contraction on weak partial metric space
    Ö. Acar, S. Coşkun
    Abstract | PDF |
  12. Classes of non-commutative semigroups with finite Fibonacci invariants
    M. Monsef, H. Doostie
    Abstract | PDF |
  13. On bronze Riemannian structures
    R. C. Akpinar
    Abstract | PDF |
  14. Periodic solutions to certain classes of third order delay differential equations
    S. A. Olayemi, B. S. Ogundare
    Abstract | PDF |